The Annals of Mathematical Statistics

Asymptotic Distribution of Serial Statistics and Applications to Problems of Nonparametric Tests of Hypotheses

M. N. Ghosh

Full-text: Open access

Abstract

The asymptotic distribution of a class of statistics, which has been called serial statistics, has been obtained, for permutations of the observed sample values. Specific instances of the use of such statistics, for the test of randomness of a sequence, have been given and the large sample power functions have been considered, when the alternative is a Markov process.

Article information

Source
Ann. Math. Statist., Volume 25, Number 2 (1954), 218-251.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728783

Digital Object Identifier
doi:10.1214/aoms/1177728783

Mathematical Reviews number (MathSciNet)
MR61323

Zentralblatt MATH identifier
0056.13301

JSTOR
links.jstor.org

Citation

Ghosh, M. N. Asymptotic Distribution of Serial Statistics and Applications to Problems of Nonparametric Tests of Hypotheses. Ann. Math. Statist. 25 (1954), no. 2, 218--251. doi:10.1214/aoms/1177728783. https://projecteuclid.org/euclid.aoms/1177728783


Export citation